MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD DR; implantable cardioverter defibrillator (ICD)
Model Number D022
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Inappropriate/Inadequate Shock/Stimulation (1574); Interrogation Problem (4017)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this interrogation of this implantable cardioverter defibrillator (icd) was unsuccessful due to limited battery capacity, as the icd had reached elective replacement indicator (eri) in (b)(6) 2025.It was noted that the patient had several stored episodes where tachy shocks were delivered, and once instance where there was known atrial fibrillation (af) with rapid ventricular response (rvr).Subsequently, this icd was explanted and replaced for elective replacement time (ert) and returned for analysis.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
It was reported that this interrogation of this implantable cardioverter defibrillator (icd) was unsuccessful due to limited battery capacity, as the icd had reached elective replacement indicator (eri) in (b)(6) 2025.It was noted that the patient had several stored episodes where tachy shocks were delivered, and one instance where there was known atrial fibrillation (af) with rapid ventricular response (rvr).Subsequently, this icd was explanted and replaced for elective replacement time (ert), and returned for analysis.No adverse patient effects were reported.Additional information received reported that it was confirmed that inappropriate shocks had been delivered due to af with rvr prior to device changeout.This was also attributed to a single therapy zone due to the battery being at end of life (eol).The patient reportedly felt fine before the shocks, but it was also noted that she had been exerting herself.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
DYNAGEN? MINI ICD DR
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key23329625
Report Number2124215-2025-74351
Device Sequence Number10611972
Product Code LWS
UDI-Device Identifier00802526533907
UDI-Public(01)00802526533907(17)200516
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/16/2020
Device Model NumberD022
Device Catalogue NumberD022
Device Lot Number115902
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/26/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/20/2025
07/30/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/12/2025
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale